# SDR MALA000534

- Difficulty date: August 21, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FRAME AND ANGLE CORRODED AT STA 258.  COMPLETED PERMANENT REPAIR IAW E053071.
